Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The intersection of the subgroups of finite index in some finitely presented groups


Author: Ronald Hirshon
Journal: Proc. Amer. Math. Soc. 53 (1975), 32-36
MSC: Primary 20F05
DOI: https://doi.org/10.1090/S0002-9939-1975-0387417-4
MathSciNet review: 0387417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the intersection of the subgroups of finite index in some finitely presented non-Hopfian groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0387417-4
Keywords: Hopfian group
Article copyright: © Copyright 1975 American Mathematical Society